# SDR VTZA97550

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6394 - ROA-IAD - MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS BRAKES VERY SOFT, TAKES 5 SECONDS BEFORE RESPONSE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND TAXIED AIRCRAFT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ALL RESPONSES NORMAL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
